# SDR ASAA0440141

- Difficulty date: June 15, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 2565 · Escape Slide
- Part: Pad
- Part number: 2560010384A
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURNG A ROUTINE FLIGHT ATTENDANT TRAINING CAMP, THE L2 DOOR SLIDE FAILED TO COMPLETELY INFLATE.  UPON INVESTIGATION IW WAS NOTED THAT THE AIRCRAFT DOOR PAD WAS TAPED TO THE SIDE OF THE AIRCRAFT, THE TAPE ITSELF WAS OF POOR QUALITY AND INSUFFICIENT SIZE TO HOLD THE PAD IN PLACE.  THIS ALLOWED THE PAD TO BE SUCKED INTO THE ASPIRATOR, BLOCKING THE AIR FROM ENTERING THE SLIDE.  USE BAG PIT TAPE WHICH IS WIDER AND MORE ADHESIVE TO ATTACH PAD TO AIRCRAFT.  (M)
